# SDR AC2A0000343

- Difficulty date: March 13, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Engine: Allsn 250C*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 430375002107
- Part serial: 97030110
- Condition: Failed
- Location: Cockpit
- Part time: 995 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI SCREEN BLANK. HSI CIRCUIT BREAKER POPPED.  REPLACED WITH NEW EFIS AND IT CORRECTED PROBLEM.
